|Author:||Sorting Last Post on Top ↓ Message:||
I, too, use a gazelle. My mother gave it up and got a stationary bicycle as the gazelle was hard on her knees. When I started using it consistently (every day, at least 30 minutes a day), I began having sore knees as well. I asked my chiropractor about it. He said that the repetitive motion, while low-impact, could irritate knee joints. He suggested not a stationary bike, but a treadmill as the only way to limit that problem.
I wasn't sure who to believe, as my chiro and my mother's said different things. I experimented and found that when I did use it less, my knees hurt less. Also, I checked out the SparkTeams devoted to gazelle use and read through their suggestions and comments regarding sore knees. One suggestion they had was to bend your knees more as you use it. That helped me, so maybe it would help you as well. I would go carefully though, you wouldn't want to harm your knees even more.
God is closer to us than water is to a fish.
- St. Catherine of Sienna
Unless the Lord builds the house, its builders labour in vain.
- Psalm 127:1
I don't know the answer to that and yes I would see a doctor. I have bad knees anyway and they have arthritis in them and hurt every change in the weather. Good luck to you.
Edited by: MSTIGGERFAN at: 7/18/2008 (15:09)
I can do all things through Christ who strenghtens me Philippians 4:13
I have a Gazelle, but haven't experienced the knee pain. Sorry, can't be of help except to suggest seeing a doctor if it continues. Did you turn it the wrong way while on the glider?
Co-leader Lifestyle Change
Co-leader Married Life
Those of you who exercise with a glider or gazelle type piece of equipment: I have been using mine for a month. I have to be careful because I have bad knees and this was recommended to me because of the really low impact. It has been going well and I do about 10 to 12 minutes at a time and try for 3 to 5 times a day. The last few days though while using it my knee has been getting these little shooting pains making it hard to continue. Anybody else experience this? Am I doing something wrong? Any ideas? Thanks!!! Renea